Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2012 | 2011 | 2008 | 2005
Number of items: 7.

2017

Surace, J. and Benatti, F. and Carollo, F. and Floreanini, R. (2017) Long-lived mesoscopic entanglement between two damped infinite harmonic chains. Journal of Statistical Physics. ISSN 0022-4715

2012

Bonachela, Juan A. and Muñoz, Miguel A. and Levin, Simon A. (2012) Patchiness and demographic noise in three ecological examples. Journal of Statistical Physics, 148 (4). pp. 724-740. ISSN 0022-4715

Grinfeld, Michael and Knight, Philip and Wade, Andrew (2012) Rank-driven Markov processes. Journal of Statistical Physics, 146 (2). pp. 378-407. ISSN 0022-4715

2011

Bonachela, Juan A. and Nadell, Carey D. and Xavier, João B. and Levin, Simon A. (2011) Universality in bacterial colonies. Journal of Statistical Physics, 144 (2). pp. 303-315. ISSN 0022-4715

Comets, Francis and Menshikov, Mikhail V. and Volkov, Stanislav and Wade, Andrew R. (2011) Random walk with barycentric self-interaction. Journal of Statistical Physics, 143 (5). pp. 855-888. ISSN 0022-4715

2008

Menshikov, M. V. and Vachkovskaia, M. and Wade, A.R. (2008) Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains. Journal of Statistical Physics, 132 (6). pp. 1097-1133. ISSN 0022-4715

2005

Zhang, Y. H. and Qin, R. S. and Sun, Y.H. and Barber, R. W. and Emerson, D. R. (2005) Gas flow in microchannels - a Lattice Boltzmann method approach. Journal of Statistical Physics, 121 (1-2). pp. 257-267. ISSN 0022-4715

This list was generated on Fri Oct 23 06:36:56 2020 BST.